Search found 13193 matches

by ViewsAskew
Tue May 17, 2005 3:35 am
Forum: General Topics: RLS/WED
Topic: In incredible pain - what the ^%$@@!
Replies: 28
Views: 5808

Thanks, Jan. FINE - I'll call the dang doctor! You guys better stop ganging up on me or I'll cry :cry: . Interesting update - the pain had subsided to a great extent. But If I think about it, that makes sense. It started while eating at about 8:30 PM-- same time it started last night and also while ...
by ViewsAskew
Tue May 17, 2005 3:10 am
Forum: Prescription Medications
Topic: ropinirole
Replies: 3
Views: 2170

Hi EdMac, It hasn't worked for me - tried it on two different occasions just for good measure! :? But, then again all he DAs I've tried have been problematic for me. Requip caused rebound for me and didn't seem to work as well nor did a dose last as long as pramapexole (Mirapex). This is in no way a...
by ViewsAskew
Tue May 17, 2005 3:01 am
Forum: General Topics: RLS/WED
Topic: In incredible pain - what the ^%$@@!
Replies: 28
Views: 5808

Yeah, Steve was just lecturing me about calling the doc in the morning. Ok, Ok, you guys gangin' up on me or what? :wink: . I probably is just side effects. I do remember you saying before that you felt like you had the flu when you stopped the Mirapex. Well, this is my 5th day without it. Maybe it'...
by ViewsAskew
Tue May 17, 2005 2:35 am
Forum: Physical Treatments
Topic: im new to this
Replies: 1
Views: 1615

Welcome Legmover. Have you been to the http://www.rlshelp.org site? Dr Buchfurer lists all the meds that can be tried and he explains side effects, etc. It's the best place to go when wanting info on meds. We are all so different that what combo works for one, doesn't have any effect on another! Klo...
by ViewsAskew
Tue May 17, 2005 2:27 am
Forum: General Topics: RLS/WED
Topic: In incredible pain - what the ^%$@@!
Replies: 28
Views: 5808

In incredible pain - what the ^%$@@!

Jannie, Becat, Penguin, Ruby, anyone who has pain, I need some help, fast! Either I've developed fibro in the last two days or I'm having a horrid med side effects or maybe I'm in an X Files episode and my body has been invaded by aliens. My lower back, buttocks, hips and to some extent the back of ...
by ViewsAskew
Mon May 16, 2005 9:36 pm
Forum: Just Joined?
Topic: Is day-time knee bouncing a symptom?
Replies: 10
Views: 2818

The relationship between RLS and Parkinson's is that in both cases the person can't uptake enough dopamine. But the causes are completely different and if you have RLS you are no more likely to get Parkinson's that anyone else. However, once diagnosed with Parkinson's, you are more likely to get RLS...
by ViewsAskew
Mon May 16, 2005 5:29 pm
Forum: Just Joined?
Topic: Is day-time knee bouncing a symptom?
Replies: 10
Views: 2818

I think I've read that there is no relationship to daytime leg bouncing and RLS. You could have both, though, but they wouldn't be related. Parkinson's is not related to RLS, either. Not getting enough sleep. . .could be many causes. Doesn't mean you don't have RLS but based on what you've said, the...
by ViewsAskew
Mon May 16, 2005 6:08 am
Forum: General Topics: RLS/WED
Topic: What would you want in a book about RLS?
Replies: 48
Views: 13718

Wow, I was just reading something about making sure your creatinine levels were checked if taking neuronin. Guess I'd like to know what tests should be taken and how often for the different drugs. Also would want to know titration schedules. Geez, I've read conflicting info on that!

Ann
by ViewsAskew
Sun May 15, 2005 6:58 am
Forum: Prescription Medications
Topic: Stopping meds
Replies: 24
Views: 8514

1:50 AM update, Sunday morning What a weird day yesterday was. Shortly after the doctor's nurse called, I counted medicines left from other attempts at controlling the withdrawal RLS and realized I had enough Ultram for Saturday, but not for Sunday. So I called the doctors' pager. This practice is c...
by ViewsAskew
Sat May 14, 2005 9:25 pm
Forum: Prescription Medications
Topic: Stopping meds
Replies: 24
Views: 8514

OK, just talked to the doctor's nurse. She told me to stop taking the methadone immediately - the itching is an allergic side effect. The doctor is not in until Monday, so, not sure where that puts me. Tonight is the third night without the Mirapex, but I don't have a substitute for the methadone. S...
by ViewsAskew
Sat May 14, 2005 8:30 pm
Forum: Prescription Medications
Topic: Elavil
Replies: 1
Views: 1567

Jittermel, you did a great job researching Elavil. It definitely is not for RLS and can easily make it worse. If it were me, I'd first try to find a doctor that was better versed in RLS. If you can't, then you may need to get as educated as you can, print off materials, and help guide your doctor to...
by ViewsAskew
Sat May 14, 2005 6:34 pm
Forum: General Topics: RLS/WED
Topic: To all posters: Please don't yell :-)
Replies: 16
Views: 3805

To all posters: Please don't yell :-)

Did you know there are accepted common courtesies for posting on the Internet, especially for message boards like this one? For example, writing in all caps, LIKE THIS, is considered 'yelling' in Web-speak. It is also very hard to read. On a site like this, it is also nice to try a search, at least ...
by ViewsAskew
Sat May 14, 2005 6:14 pm
Forum: Just Joined?
Topic: If your new, you can help too!
Replies: 7
Views: 1657

KJ,

Hope it gets better soon. Please write a letter to Dr Buchfurer at rlshelp.org. He might have some advice that will help you. If you post the general area where you live, one of us may have a doctor that we know will help.

Ann
by ViewsAskew
Sat May 14, 2005 6:10 pm
Forum: Prescription Medications
Topic: Stopping meds
Replies: 24
Views: 8514

Excellent, Jan! I had to smile when I read that you wanted your former neuro's name. It reminded me of what happened earlier this week. Steve has sleep apnea and every so often I notice some small PLMs when he is sleeping. He's been very fatigued off and on lately. He hasn't had a sleep study since ...
by ViewsAskew
Sat May 14, 2005 11:41 am
Forum: Prescription Medications
Topic: Stopping meds
Replies: 24
Views: 8514

Well, I already know it didn't work as well, but it's still much better than last time. I may not get much sleep until I'm through the Mirapex withdrawal, but I'm not crazy either! It appears that Methadone makes me itch! I've looked it up on Websites and it's either an annoying side effect or an al...

Go to advanced search